Accessibility navigation


Probability-based methods for quantifying nonlinearity in the ENSO (vol 20, pg 241, 2003)

Hannachi, A., Stephenson, D. B. and Sperber, K. R. (2004) Probability-based methods for quantifying nonlinearity in the ENSO (vol 20, pg 241, 2003). Climate Dynamics, 22 (1). pp. 69-70.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5442

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation